MAUDE Adverse Event Report: CAREFUSION 303, INC. CCE SITE (COVERED UNDER ENTERPRISE LIC.); AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. CCE SITE (COVERED UNDER ENTERPRISE LIC.); AUTOMATED DISPENSING CABINET
Model Number 135343-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review of records dating january 2022-december 5, 2024, under capa 10308384.The late submission of this report is justified by the thorough and detailed nature of the retrospective review process.This process was essential to accurately capture all relevant data and ensure the integrity of our reporting.We have included the capa reference for the retrospective review in the additional manufacturer narrative section of the fda form 3500a, as recommended.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-nov-2013 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cce service was stopped, and it was not able to login to deployment db.A technical support specialist restarted the cce service, and messages started crossing.The system functioned as intended after the technical support specialist troubleshot the device.
 
Event or Problem Description
It was reported by the customer that a cce site (covered under enterprise lic.) system was under critical override.There were no adverse events or injuries reported based on this incident.

Brand Name
CCE SITE (COVERED UNDER ENTERPRISE LIC.)
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key23504358
Report Number2016493-2025-131564
Device Sequence Number9048558
Product Code BRY
UDI-Device Identifier10885403928659
UDI-Public(01)10885403928659
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number135343-01
Device Catalogue Number135343-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown